Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Tired, sore muscles, head congestion. Using inhaler. Smoker

I am constantly tired, my muscles are achy and sore all of the time, have been congested in my head since January and I have to use an inhaler 4 to 5 times a day. I Also had pneumonia in march and yes I do smoke . This has been going on for about 6 months, I am 40 and have no health insurance. I am 5 foot 8 and weigh 185. It feels like I am constantly coming down with a cold but never get sick
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
this is all your allergies
if u are taking inhalers they can be cause of tireness

i think you may be allergic to wheat
you get your blood serum tested for wheat specific antibodies
and along fr milk,potato,chana,rice
i am sure of wheat allergy as your symptomps suggest
for time you can take montair fx twice a day
tab rhinitidine 150 mgm morning
syp tossex 1/2 tsf at night
get tests and go foer specific slit therapy for wheat
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor